# SDR GAIA9992

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6521795
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT AAR/OKC MAINTENANCE FACILITY.  RIGHT WING, INBOARD FLAP, INBOARD FAIRING HAS A CRACK AFT OF INBOARD MOUNT SCREW HOLE.  WELD REPAIRED IAW FVI DRAWING 53-99084-12.  THE AIRCRAFT WAS RETURNED TO SERVICEABLE CONDITION.  (M)
